MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS AC ADAPTER; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS AC ADAPTER; PUMP, INFUSION
Catalog Number 21-0270-25
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed, and the customer's reported problem was confirmed.There was damage seen on the metal contact of the plug adapter of the ac adapter.The device is a purchased finished good (pfg) and will be scrapped.
 
Event or Problem Description
It was reported that upon reviewing no charge with ac adaptor.Customer just wanted to bring to icu medical¿s attention an issue that they are starting to see with the cadd solis plug packs and noticed a few instances recently of contact issue with the plug adapter on the power pack.There seems to have been some arcing or, burning occurring and melting of contacts.There was no patient involvement.

Brand Name
CADD-SOLIS AC ADAPTER
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22137254
Report Number3012307300-2025-06559
Device Sequence Number20694436
Product Code FRN
UDI-Device Identifier15019517126884
UDI-Public(01)15019517126884
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-0270-25
Device Lot Number5223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0466-2025
Patient Sequence Number1
Patient SexUnknown